# SDR DALA2021120607496

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 WEAR ON ATTACH FITTING #1, I/B LUG, I/B FACE ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED PER A320 SRM 55-26-41-283-002, A320 SRM 51-73- 00-801, A320 SRM 51-21-11-801, AND A320 SRM 51-23-12-801. (2039534)
